What causes black stool?
see doctor as soon as possible
Hello and thanks for your question.
Black stool is an indicator of bleeding into the gastrointestinal system, usually in the upper part of the system like the stomach. It can also be caused by pepto-bismol or iron supplements. If you are not taking either of those then I recommend that you see a doctor as soon as possible. Make sure to take in some of the black stool so they can test it for blood.
I hope you can be seen soon,
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Drugs that cause black stools
- What causes black stool with stomach cramps
- Causes for black stool in adults
- What causes a meth addict have black stool
- What causes black stool after taking naporxen
- Causes of black stools
- What causes black stool after running
- What causes black stools
- Blood in stool black stool sometimes what is the cause
- What is the cause for black stool when on trazadone